G. Kitavtsev Et Al. , "A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension," Archive for Rational Mechanics and Analysis , vol.232, no.1, pp.531-555, 2019
Kitavtsev, G. Et Al. 2019. A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension. Archive for Rational Mechanics and Analysis , vol.232, no.1 , 531-555.
Kitavtsev, G., Lauteri, G., Luckhaus, S., & Rüland, A., (2019). A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension. Archive for Rational Mechanics and Analysis , vol.232, no.1, 531-555.
Kitavtsev, GEORGY Et Al. "A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension," Archive for Rational Mechanics and Analysis , vol.232, no.1, 531-555, 2019
Kitavtsev, GEORGY Et Al. "A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension." Archive for Rational Mechanics and Analysis , vol.232, no.1, pp.531-555, 2019
Kitavtsev, G. Et Al. (2019) . "A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension." Archive for Rational Mechanics and Analysis , vol.232, no.1, pp.531-555.
@article{article, author={GEORGY KITAVTSEV Et Al. }, title={A Compactness and Structure Result for a Discrete Multi-well Problem with SO(n) Symmetry in Arbitrary Dimension}, journal={Archive for Rational Mechanics and Analysis}, year=2019, pages={531-555} }